Transplantation proceedings · 2011
Sirolimus-induced pneumonitis complicated by pentamidine-induced phospholipidosis in a renal transplant recipient: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Filippone E J, Carson J M, Beckford R A, Jaffe B C, Newman E, Awsare B K, Doria C, Farber J L
Аннотация
The proliferation signal inhibitors (PSIs)-sirolimus, everolimus, and temsirolimus-have been associated with a noninfectious pneumonitis characterized by lymphocytic alveolitis and bronciolitis obliterans with organizing pneumonia (BOOP). This condition usually occurs within the first year. Herein we presented a case of a deceased donor renal transplant with interstitial pneumonitis developing 6 years after a switch from tacrolimus to sirolimus due to chronic graft dysfunction. After the addition of intravenous pentamidine due to the suspicion of Pneumocystis pneumonia, there was marked clinical deterioration requiring intubation. Open lung biopsy revealed sirolimus-induced pulmonary toxicity (BOOP) with the additional finding of a drug-induced phospholipidosis (DIPL) that we ascribe to pentamidine treatment. After cessation of both drugs and application of corticosteroid therapy, there was only partial improvement. Eight months later the residual interstitial fibrosis demands supplemental home oxygen. We review the literature on PSI-induced pneumonitis and discuss the pathophysiology of a potential interaction with pentamidine. We caution against its use in the setting of PSI-induced pneumonitis. It is currently unknown whether these concerns also apply to prescription of other more commonly used medications associated with DIPL, eg, amiodarone and aminoglycosides.